RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khalzov, I V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:75
Abstract pages:408
Full texts:158
References:48
E-mail:

http://www.mathnet.ru/eng/person59544
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. V. I. Il'gisonis, I. V. Khalzov, “Magnetorotational instability in a nonuniform magnetic field”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:11 (2007),  815–818  mathnet; JETP Letters, 86:11 (2007), 705–708  isi  scopus
2005
2. V. I. Il'gisonis, I. V. Khalzov, “Formal stability of three-dimensional flows of an ideal conducting fluid”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:9 (2005),  647–651  mathnet; JETP Letters, 82:9 (2005), 570–574  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020